# SDR SWAA2023052451791

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 37,804 hours, 17,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POS 8 ABC LENS COVER MISSING LIGHT OPERATING NORMAL<[01] INSTALLED NEW LENS ON EMERGENCY AISLE EMERGENCY LIGHT 8 ABC PER AMM 33-51-03 OP CHECK OK.
